i m 22 years old
I'm suffering from follwing since 3 and a half years:
1. Frequent nocturnal emissions (Every night or some times with a days gap)
2. Nocturnal emissions are with or without dreams.
3. I feel weakness after nocturnal emissions.
4. Transparent honey like liquid passes out when talking to girls.
5. Penis always small and contracted except early at early monings.
6. The transperent honey like liquid also sometimes passes out after urination and stool.
i have been masturbating for a long time although i dont do this now.
i need for someone help who could give me the right medicine to use.
waiting for good response.
adnan62 on 2005-07-15
I would guess the weakness you feel after an emission is the same weakness all people feel after an orgasm. Also completely normal.
I would suggest you masturbate more often. This will help relieve the nocturnal emissions, though maybe not completely because of your young age and high virility.
Remember that there is nothing wrong with masturbation. It is both normal and natural, and it does not harm you in any way.
Take care and best of health to you! :-)
Orume last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.